# SDR SWAA2023102501331

- Difficulty date: September 15, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500I S-21L WL177. MARKED<[01] UPDATED STEPS 1-2.;[02] UPDATED MEASUREMENT TABLE.;[03] UPDATED STEP 3.;[04] UPDATED STEP 4.;[05] UPDATED STEP 3.;[06] UPDATED STEP 3;[07] UPDATED STEP 2.;[08] UPDATED STEP 5.;[09] EDITED MEASUREMENT TABLE;[10] FCB AFT BULKHEAD SUPPORT GUSSET AT BS500I S-21L WL177; NO ALLOWED DAMAGE FOUND AND WAS REPLACED PER SRM 51-10-02-0G-0; NEW GUSSET P/N 143A9481-9 PO # 857169/4; IAW SRM 51-40-05-0G-0 AND DWG. 143A7902.;[11] VERIFIED CORRECTIVE ACTION 10
